BibTeX record journals/igpl/OgnjanovicPR08

download as .bib file

@article{DBLP:journals/igpl/OgnjanovicPR08,
  author    = {Zoran Ognjanovic and
               Aleksandar Perovic and
               Miodrag Raskovic},
  title     = {Logics with the Qualitative Probability Operator},
  journal   = {Log. J. {IGPL}},
  volume    = {16},
  number    = {2},
  pages     = {105--120},
  year      = {2008},
  url       = {https://doi.org/10.1093/jigpal/jzm031},
  doi       = {10.1093/jigpal/jzm031},
  timestamp = {Fri, 06 Mar 2020 21:59:57 +0100},
  biburl    = {https://dblp.org/rec/journals/igpl/OgnjanovicPR08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics